# SDR AALA201610259018

- Difficulty date: October 24, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 53,066 hours, 19,802 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 00200612
- Condition: Leaking
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  ON FINAL APPROACH LANDING GEAR DOORS NOT CLOSED, ECAM MESSAGE ABNORMAL INDICATION ON NOSEWHEEL DOORS.  REPLACED FLEX HOSE ON NOSE LANDING GEAR DOWN LOCK RELEASE ACTUATOR PER AMM 32-31-23.  ACCOMPLISHED SATISFACTORY CHECK.  (PLEASE SEE AALA201610269002)
